My son, 8 years old takes Guanfacine 1/2 mg. two times a day (morning and night) to control his tics. After two weeks we noticed a huge improvment in his verbal tics. Last week, we missed his morning dose and gave him his evening dose about 2 hours late. Since that time his verbal tics have been non stop again. Is this from missing the one dose? If so how long before his tics start to subside again?
I have never known this med to be used for Tourettes; I know it's used occassionally for ADHD. I doubt seriously that missing that one dose would have affected him this long so I would suggest talking to his doctor and seeing if he thinks the medication needs to be adjusted or if there might be something else that will help your son. Good luck and God bless! Hope this helps.
- Guanfacine Information for Consumers
- Guanfacine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Guanfacine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 18 Dec 2010 • 2 answers
Updated 4 Dec 2017 • 2 answers
Updated 6 Jun 2015 • 1 answer
Updated 26 Jan 2016 • 1 answer
Updated 31 Jan 2018 • 4 answers